# SDR SWIA201230975

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 34,646 hours, 28,448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF RIGHT MAIN WOULD NOT RETRACT.  (FLT 4569)  ADJUSTED RIGHT MLG UPLOCK PROXIMITRY SENSOR.
